Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new user DeeDee46

Posted by meds on April 5, 2003, at 9:37:27

In reply to Re: new user, posted by DeeDee46 on April 5, 2003, at 6:26:38

I am on my 3rd day of Effexor and I woke up feeling better. I have had an anxious feeling in my stomach but that seems to be calming down. I also take lorazipam for anxiety and have had to use it because of the anxiety recently. It has taken me a year to use an RX of the lorazipam. So I don't use it that often. I just wondered if I would be able to stop taking the Lorazipam altogether if I am taking the Effexor.
Thank you for your info.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:meds thread:13781
URL: http://www.dr-bob.org/babble/20030402/msgs/216416.html